# SDR 04FDEA03459

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 45,705 hours, 9,323 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unlock Cylinder
- Part number: 3914016
- Part serial: OPT0206NTW
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RIGHT MAIN GEAR UNSAFE INDICATION BOTH SYSTEM, COULD FEEL DRAG.  CYCLED GEAR OPERATED NORMALLY.  T/S RIGHT MLG RETRACT FUNCTION AS PER FIM 32-30-00 FIG 103, WITH A/C ON JACKS AND LANDING GEAR SWING TEST AS PER MM 32-31-00-5 & 07-11-00.  PHYSICAL CHECK RIGHT GEAR DOOR LATCH, GEAR POSITION FOLLOW-UP CABLES AND PUSH RODS ALL CONDITION NORMAL PER 32-34-05-5 AND 32-31-00-5.  TEST LANDING GEAR RETRACT TIME PASSED AS PER TASK 32-31-00-700-804.  CONTINUE OPS LANDING GEARS FOR TWO HOURS MORE THAN FORTY TIMES, STILL UNABLE TO DUPLICATE PROBLEM.  REMOVED AND REPLACED RT MLG UNLOCK CYLINDER PER MM 32-33-02-4.  LUBRICATED RT LANDING GEAR/DOOR PER MM 12-21-00.  A/C OK FOR SERVICE.
